Alert archive / Louisiana / Freeze Warnings in 2011

Freeze Warning 13, NWS New Orleans, LA

December 7, 20119 parishes in Louisiana

NWS New Orleans, LA issued this freeze warning at Dec 7, 2011, 2:56 PM CST for 9 parishes in Louisiana. It took effect at Dec 7, 2011, 11:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 7, 2011, 2:56 PM CST (20:56 UTC)
In effect from
Dec 7, 2011, 11:00 PM CST
Expired
Dec 8, 2011, 8:00 AM CST
In force
9 hr
Issued by
NWS New Orleans, LA

Counties Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Pointe Coupee Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -334 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
101 kt
0-1 km storm-relative helicity
-334 m²/s²
0-3 km storm-relative helicity
-72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WWUS74 KLIX 072056
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
256 PM CST WED DEC 7 2011

...LIGHT FREEZE EXPECTED IN BATON ROUGE METRO AREA...RIVER
PARISHES...AND HOUMA AREA TONIGHT...

.VERY COLD AIR HAS FILTERED INTO THE AREA TODAY. AS SKIES CLEAR
AND WINDS TURN CALM TONIGHT...TEMPERATURES WILL FALL INTO THE
UPPER 20S AND LOWER 30S ACROSS THE BATON ROUGE METRO AREA...RIVER
PARISHES...AND AREAS AROUND HOUMA AND THIBODAUX. 

LAZ034>036-046>050-056>059-065-080500-
/O.NEW.KLIX.FZ.W.0013.111208T0500Z-111208T1400Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-UPPER TERREBONNE-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...PLAQUEMINE...
WHITE CASTLE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...
GONZALES...DONALDSONVILLE...DENHAM SPRINGS...WALKER...
PIERRE PART...LABADIEVILLE...PAINCOURTVILLE...LUTCHER...
GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND...LAROSE...
HOUMA...BAYOU CANE
256 PM CST WED DEC 7 2011

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CST
THURSDAY. 

* EVENT...TEMPERATURES WILL COOL TO BETWEEN 27 AND 32 DEGREES.
 
* TIMING...11 PM TO 8 AM THURSDAY MORNING.

* IMPACT...DAMAGE TO TENDER VEGETATION EXPECTED. DISCOMFORT TO
  PETS AND PEOPLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS... THERE IS A
DANGER OF FIRE OR POISONOUS FUMES.

&&

$$

32
2 follow-up statements
000 
WWUS74 KLIX 072319
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
519 PM CST WED DEC 7 2011

...A LIGHT FREEZE IS EXPECTED TONIGHT IN THE BATON ROUGE METRO
AREA...RIVER PARISHES...HOUMA AND THIBODAUX AREAS...AND THOSE
LOCATIONS OF THE SOUTHSHORE OUTSIDE OF THE MAIN URBAN AREAS AND
AWAY FROM THE COAST...

.VERY COLD AIR HAS FILTERED INTO THE AREA. AS SKIES CLEAR AND
WINDS TURN CALM TONIGHT...TEMPERATURES WILL FALL INTO THE UPPER
20S AND LOWER 30S ACROSS THE BATON ROUGE METRO AREA...RIVER
PARISHES...AREAS AROUND HOUMA AND THIBODAUX...AND LOCATIONS AWAY
FROM THE URBAN AREAS AND COAST ON THE SOUTHSHORE.

LAZ060-061-063-081100-
/O.EXA.KLIX.FZ.W.0013.111208T0500Z-111208T1400Z/
ST. CHARLES-UPPER JEFFERSON-UPPER PLAQUEMINES-
INCLUDING THE CITIES OF...DESTREHAN...NORCO...METAIRIE...KENNER...
BELLE CHASSE
519 PM CST WED DEC 7 2011

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CST
THURSDAY. 

* EVENT...TEMPERATURES WILL COOL TO BETWEEN 30 AND 32 DEGREES.

* TIMING...11 PM TO 8 AM THURSDAY MORNING.

* IMPACT...DAMAGE TO TENDER VEGETATION EXPECTED. DISCOMFORT TO 
  PETS AND PEOPLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS... THERE IS A
DANGER OF FIRE OR POISONOUS FUMES.

&&

$$

LAZ034>036-046>050-056>059-065-081100-
/O.CON.KLIX.FZ.W.0013.111208T0500Z-111208T1400Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-UPPER TERREBONNE-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...PLAQUEMINE...
WHITE CASTLE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...
GONZALES...DONALDSONVILLE...DENHAM SPRINGS...WALKER...
PIERRE PART...LABADIEVILLE...PAINCOURTVILLE...LUTCHER...
GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND...LAROSE...
HOUMA...BAYOU CANE
519 PM CST WED DEC 7 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM CST THURSDAY...

* EVENT...TEMPERATURES WILL COOL TO BETWEEN 27 AND 32 DEGREES.

* TIMING...11 PM TO 8 AM THURSDAY MORNING.

* IMPACT...DAMAGE TO TENDER VEGETATION EXPECTED. DISCOMFORT TO 
  PETS AND PEOPLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS... THERE IS A
DANGER OF FIRE OR POISONOUS FUMES.

&&

$$
001 
WWUS74 KLIX 080938
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
338 AM CST THU DEC 8 2011

...A LIGHT FREEZE IS UNDERWAY IN THE BATON ROUGE METRO
AREA...RIVER PARISHES...HOUMA AND THIBODAUX AREAS...AND THOSE
LOCATIONS OF THE SOUTHSHORE OUTSIDE OF THE MAIN URBAN AREAS AND
AWAY FROM THE COAST...

.VERY COLD AIR HAS FILTERED INTO THE AREA. TEMPERATURES HAVE
SETTLED INTO THE UPPER 20S AND LOWER 30S ACROSS THE BATON ROUGE
METRO AREA...RIVER PARISHES...AREAS AROUND HOUMA AND
THIBODAUX...AND LOCATIONS AWAY FROM THE URBAN AREAS AND COAST ON
THE SOUTHSHORE.

LAZ034>036-046>050-056>061-063-065-081400-
/O.CON.KLIX.FZ.W.0013.000000T0000Z-111208T1400Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-UPPER PLAQUEMINES-UPPER TERREBONNE-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...PLAQUEMINE...
WHITE CASTLE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...
GONZALES...DONALDSONVILLE...DENHAM SPRINGS...WALKER...
PIERRE PART...LABADIEVILLE...PAINCOURTVILLE...LUTCHER...
GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND...LAROSE...
DESTREHAN...NORCO...METAIRIE...KENNER...BELLE CHASSE...HOUMA...
BAYOU CANE
338 AM CST THU DEC 8 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* EVENT...TEMPERATURES BETWEEN 27 AND 32 DEGREES BEFORE DAYBREAK
  WILL WARM ABOVE 32 DEGREES AROUND 8 AM.

* TIMING...UNTIL 8 AM THURSDAY MORNING.

* IMPACT...DAMAGE TO TENDER VEGETATION EXPECTED. DISCOMFORT TO 
  PETS AND PEOPLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS... THERE IS A
DANGER OF FIRE OR POISONOUS FUMES.

&&

$$

24/RR

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this freeze warning went out at Dec 7, 11:21 AM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Dec 7, 11:21 AM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1121 AM CST WED DEC 7 2011

.AVIATION...

...18Z AVIATION DISCUSSION...

A DEPARTING MID-LEVEL THERMAL TROUGH AXIS WILL CONTINUE TO BRING
A LOW STRATUS DECK RUNNING BETWEEN 1500 AND 2500 FEET THROUGH
19-21Z THIS AFTERNOON. CONDITIONS WILL RAPIDLY IMPROVE AFTER
21Z...WITH SKC CONDITIONS EXPECTED BY 00Z AT ALL TERMINALS. AS A
RESULT...VFR CONDITIONS WILL BE PREVAILING FOR MUCH OF THE
FORECAST PERIOD. WINDS WILL REMAIN GUSTY THROUGH 00Z AT ALL
TERMINALS...BUT SHOULD RELAX AFTER SUNSET. HOWEVER...KNEW WILL
CONTINUE TO SEE GUSTY WINDS OF AROUND 15 KNOTS THROUGH TOMORROW
MORNING. THESE WINDS WILL RELAX TOMORROW AS GRADIENT FLOW ALOFT
EASES. 32

&&

.PREV DISCUSSION... /ISSUED 925 AM CST WED DEC 7 2011/

UPDATE...

..SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS MORNING. A COLD AND INCREASINGLY
DRIER MORNING WITH A PW OF 0.33 INCHES WITH SURFACE TEMPERATURES IN
THE UPPER 30S. AN OVERCAST LOW STRATUS DECK BETWEEN 1400 AND 3300
FEET WHERE DEW POINT DEPRESSIONS REMAIN NEAR ZERO DEGREES. PATCHES
OF DRIZZLE AND ELEVATED MELTED SLEET HAS BEEN SPOTTED WITH BELOW
FREEZING TEMPERATURES BETWEEN 1700 AND 4000 FEET ASL. HOWEVER...A
LARGE AND SHARP ELEVATED INVERSION BETWEEN 4000 AND 8200 FEET AS
A STRONG WEST...SOUTHWESTERLY FLOW REMAINS IN PLACE FROM 5500 FEET
ALL THE WAY UP TO THROUGH UPPER LEVELS. A MODERATE TO STRONG
NORTHWESTERLY IN PLACE BELOW 5000 FEET.

GP

PREV DISCUSSION... /ISSUED 407 AM CST WED DEC 7 2011/

SHORT TERM...
FORECAST APPEARS TO BE ON TRACK WITH RAINFALL PERHAPS CLEARING A
FEW HOURS SOONER THAN EXPECTED. CLOUD CLEARING LINE IS IN EAST
TEXAS AND PROGRESSING STEADILY EASTWARD TO BE THROUGH THE FORECAST
AREA AROUND NOON TODAY. WITH MOISTURE MOVING OUT OF THE REGION AND
WELL SOUTH OF THE DEEPER COLD POOL ALOFT...HAVE REMOVED ANY
MENTION OF WINTER TYPE PRECIPITATION FOR TODAY. A MODRERATE FREEZE
IS EXPECTED ACROSS THE NORTHERN AND INTERIOR SECTIONS OF THE AREA
TONIGHT UNDER OPTIMAL RADIATIONAL COOLING. THURSDAY SHOULD BE
SLIGHTLY WARMER WITH FULL SUNSHINE.

LONG TERM...
RE-ENFORCING HIGH PRESSURE BUILDS SOUTHWARD FRIDAY AND TAKES HOLD
OF MUCH OF THE COUNTRY EAST OF THE ROCKIES THROUGH THE WEEKEND.
EASTERLY FLOW REGIME DEVELOPS BY TUESDAY WITH ISENTROPIC LIFT
RAINFALL POSSIBLE TUESDAY NIGHT INTO WEDNESDAY. DUE TO LIMITED
DURATION OF MOISTURE RETURN...SEVERE THUNDERSTORMS DO NOT APPEAR
TOO PROBABLE AT THIS TIME WITH THE NEXT SYSTEM. 24/RR

AVIATION...
IFR CEILING RESTRICTIONS WILL BEGIN TO LIFT THIS MORNING FROM
WEST TO EAST STARTING AT BTR-MCB TERMINALS AT ~12Z AND SPREADING
TO GPT TERMINAL BY 16Z. THIS SHOULD LIFT TO AROUND OVC030 BEFORE
CLEARING OUT TODAY. WINDS WILL INCREASE A BIT TODAY FROM THE NORTH
BUT OTHERWISE THINGS WILL SETTLE OFF TO NO ISSUES AS WE APPROACH
THE EVENING.

MARINE...
STRONG WINDS ALOFT ASSOCIATED WITH A 50 KNOT MID-LEVEL JET STREAK
ON THE SOUTHWEST PERIPHERY OF A STRONG UPPER LEVEL LOW WILL EASILY
TRANSPORT DOWN TO THE WARMER SURFACE WATERS THIS MORNING. WINDS OF
AROUND 25 KNOTS ARE BEGINNING TO DEVELOP OVER THE LAKES AND SOUNDS
AND WILL TRANSFER TO THE OPER GULF WATERS AS WELL. THESE STRONG
WINDS WILL FORCE SEAS TO QUICKLY CLIMB TO 7 TO 9 FEET IN THE OPEN
GULF WATERS...WITH WAVES OF 4 TO 6 FEET IN THE SOUNDS AND LAKES.
GIVEN THESE CONDITIONS...SMALL CRAFT ADVISORY FLAGS HAVE BEEN
POSTED FOR ALL OF THE MARINE ZONES THROUGH THURSDAY MORNING.
CONDITIONS WILL IMPROVE DURING THE DAY THURSDAY...AS THE GRADIENT
FLOW WEAKENS AND HIGH PRESSURE BUILDS OVER THE AREA. HOWEVER...A
SECONDARY SURGE OF COLDER AND DRIER AIR WILL BUMP WINDS UP TO NEAR
ADVISORY CONDITIONS FRIDAY NIGHT. THESE STRONGER WINDS WILL
CONTINUE INTO SATURDAY NIGHT. EXERCISE CAUTION FLAGS WILL BE
NEEDED...AND SCA FLAGS MAY BE POSSIBLE FOR A BRIEF PERIOD. A SFC
LOW MAY FORM NEAR THE LOWER TX COAST SUNDAY AND MOVE NE INTO THE
NORTH CENTRAL GULF BY TUESDAY EVENING. WILL HAVE TO WATCH HOW THIS
SCENARIO IS CARRIED OVER THE NEXT 96 HOURS. THIS MAY PRODUCE
SLIGHTLY HIGHER WIND SPEEDS AND SOME MISERABLE OVERRUNNING COLD
RAIN CONDITIONS BY MONDAY OR TUESDAY OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  47  26  55  30 /  10   0   0   0
BTR  52  28  55  32 /  10   0   0   0
ASD  50  29  55  32 /  20   0   0   0
MSY  52  34  56  39 /  20   0   0   0
GPT  50  31  55  34 /  40   0   0   0
PQL  50  30  56  33 /  40   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM THURSDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM THURSDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Dec 7, 11:03 AM CST, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1103 AM CST WED DEC 7 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-081715-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1103 AM CST WED DEC 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NORTHERLY WINDS OF 20 TO 30 KNOTS WILL KEEP SMALL CRAFT
ADVISORIES POSTED FOR ALL WATERS THROUGH TONIGHT.

A LIGHT FREEZE IS EXPECTED TONIGHT OVER SOUTHERN MISSISSIPPI AND
ADJACENT PARISHES IN LOUISIANA. A LIGHT FREEZE IS POSSIBLE WEST
AND SOUTHWEST OF LAKE PONTCHARTRAIN AND THE WEST BANK IN THE NEW
ORLEANS METRO AREA LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A LIGHT FREEZE IS EXPECTED EACH NIGHT THROUGH SATURDAY NIGHT
MAINLY ACROSS AREAS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI
ALONG AND TO THE NORTH OF THE INTERSTATE 10 AND INTERSTATE 12
CORRIDOR. THESE LOCATIONS HAVE EXPERIENCED SEVERAL LIGHT FREEZES
ALREADY THIS SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

32

Nearby

Freeze Warnings in Louisiana, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.